# SDR USA2007F00011

- Difficulty date: July 27, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Engine: Cfmint CFM565B32P
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Part number: ASNA2051DKS
- Part serial: 1517
- Condition: Corroded
- Location: Fuselage
- Part time: 21,354 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED RIVET TAILS WERE FOUND IN FUSELAGE CARGO COMPARTMENT BETWEEN FRAME 26 TO 35.8 STRINGER 38R TO 38L.  APPROX 1500 RIVETS WERE REPLACED.  A RESIDUE OF SODIUM CHLORIDE ATTACKED THE RIVETS.  NUMEROUS OTHER RIVETS HAD THE PAINT FLAKING OFF THE RIVET TAILS THAT WERE CLEANED AND PRIMER AND PAINT REAPPLIED.  AC WAS MFG 22, AUG, 2001.  (K)
